# SDR DALA2021122007900

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 67,931 hours, 24,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 DTE ERA 596065-14 ESTABLISHING STAGE III DTE RESTRICTION FOR ERA 596065-14. CORRECTIVE ACTION: REF ERA 596065-14. (2053961)
